# SDR BAQA094322

- Difficulty date: April 29, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,783 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731743
- Part serial: SEEBELOW
- Condition: Damaged
- Location: Tail Rotor
- Part time: 3,515 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO BALANCE BLADES AND PAINT IS STARTING TO  PEEL.
